# SDR ASAA1057831

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,817 hours, 3,222 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HGS AIII/AUTOLAND UNSUCCESSFUL ON SEA RWY 16C.  HAD HUD APPROACH WARNING AT 100FT.  AIRCRAFT WENT SLIGHTLY BELOW GLIDESLOPE AND IN VFR CONDITIONS DID A NICE DID A NICE TOUCHDOWN AT 900' ON CENTERLINE.  GROUNDED YES.  NO FAULTS LOGGED IN DFCS ACCOMPLISHED LAND VERIFY TEST REF MM 22 11 00 NO FAULTS.
